# SDR UATA2020022625305

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 30,550 hours, 39,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 6
- Part time: 30,550 hours, 39,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 6 FLOOR BEAM HAS HEAVY MILLED GUSSETS THAT TIE THE FRAME 6 FLOOR BEAM TO THE FRAME 6 SIDE WALL, BOTH FWD AND AFT OF THE BEAM, ON THE LH AND RH SIDES OF THE BEAM.  THERE ARE NUT PLATES CLOSE TO THE ENDS OF THE GUSSETS, AND CORROSION WAS FOUND IN THE GUSSETS WHERE THE NUT PLATE ATTACHED.  THE RH SIDE GUSSETS WERE WITHIN OEM ACCEPTABLE LIMITS, BUT THE LH SIDE GUSSETS HAD CORROSION BEYOND THE OEM LIMITS.  THE OEM ENGINEERED A REPAIR SCHEME FOR THE CORRODED LOCATIONS, WHICH WAS ACCOMPLISHED.
